8 doctors weighed in:
Why does welnbutin give me palapations?
8 doctors weighed in

Dr. Barton Cook
Pediatrics - Cardiology
4 doctors agree
In brief: Side effect
Wellbutrin (bupropion) "stimulates" your mind and body, often alleviating depressive symptoms.
Insomnia and restlessness may occur, and palpitations in certain people. It is always a good idea to let the doctor that prescribed the medication know about any side effects.

In brief: Side effect
Wellbutrin (bupropion) "stimulates" your mind and body, often alleviating depressive symptoms.
Insomnia and restlessness may occur, and palpitations in certain people. It is always a good idea to let the doctor that prescribed the medication know about any side effects.
Dr. Barton Cook
Dr. Barton Cook
Thank
Dr. Eric Anderson
Psychiatry
3 doctors agree
In brief: Wellbutrin (bupropion) and Palps
Wellbutrin (bupropion) blocks the reuptake of Dopamine and norepinephrine - this makes these chemicals "hang out" longer than they normally would.
Both of them can also act on the sympathetic nervous system, which impacts the heart among other things. In some people, this results in palpitations, jitters, feeling hyper, etc. It would be a good idea to let your doctor know you're having this!

In brief: Wellbutrin (bupropion) and Palps
Wellbutrin (bupropion) blocks the reuptake of Dopamine and norepinephrine - this makes these chemicals "hang out" longer than they normally would.
Both of them can also act on the sympathetic nervous system, which impacts the heart among other things. In some people, this results in palpitations, jitters, feeling hyper, etc. It would be a good idea to let your doctor know you're having this!
Dr. Eric Anderson
Dr. Eric Anderson
Thank
Get help from a real doctor now
Dr. Tonga Nfor
Board Certified, Internal Medicine - Cardiology
12 years in practice
508K people helped
Continue
108,000 doctors available
Read more answers from doctors